فهرست مطالب

Sahand Communications in Mathematical Analysis - Volume:11 Issue:1, 2018
  • Volume:11 Issue:1, 2018
  • تاریخ انتشار: 1397/06/16
  • تعداد عناوین: 10
|
  • Ataollah Askari Hemmat, Ahmad Safapour, Zohreh Yazdani Fard * Pages 1-11
    Frames which can be generated by the action of some operators (e.g. translation, dilation, modulation, ...) on a single element f in a Hilbert space, called coherent frames. In this paper, we introduce a class of continuous frames in a Hilbert space H which is indexed by some locally compact group G , equipped with its left Haar measure. These frames are obtained as the orbits of a single element of Hilbert space H under some unitary representation π of G on H . It is interesting that most of important frames are coherent. We investigate canonical dual and combinations of this frames
    Keywords: Coherent frame, Continuous frame, Locally compact group, Unitary representation
  • Ildar Sadeqi *, Sima Hassankhali Pages 13-23
    Let X be a Banach space, C⊂X be a closed convex set included in a well-based cone K , and also let σ C be the support function which is defined on C . In this note, we first study the existence of a bounded base for the cone K , then using the obtained results, we find some geometric conditions for the set C , so that int(domσ C )≠∅ . The latter is a primary condition for subdifferentiability of the support function σ C . Eventually, we study Gateaux differentiability of support function σ C on two sets, the polar cone of K and int(domσ C ) .
    Keywords: Recession cone, Polar cone, Bounded base, Support function, Gateaux differentiability
  • Masoomeh Hezarjaribi * Pages 25-41
    Proving fixed point theorem in a fuzzy metric space is not possible for Meir-Keeler contractive mapping. For this, we introduce the notion of c0-triangular fuzzy metric space. This new space allows us to prove some fixed point theorems for Meir-Keeler contractive mapping. As some pattern we introduce the class of αΔ -Meir-Keeler contractive and we establish some results of fixed point for such a mapping in the setting of c0-triangular fuzzy metric space. An example is furnished to demonstrate the validity of these obtained results.
    Keywords: c0-triangular fuzzy metric space, ?? -Meir-Keeler contractive, Fixed point
  • Sanjib Kumar Datta *, Tanmay Biswas Pages 43-63
    In this paper we wish to establish the integral representations of generalized relative type and generalized relative weak type as introduced by Datta et al [9]. We also investigate their equivalence relation under some certain conditions.
    Keywords: Entire function, Generalized relative order, Generalized relative lower order, Generalized relative type, Generalized relative weak type
  • Fatemeh Ghobadzadeh, Abbas Najati * Pages 65-79
    In this paper, we introduce the concept of g-dual frames for Hilbert C∗-modules, and then the properties and stability results of g-dual frames are given. A characterization of g-dual frames, approximately dual frames and dual frames of a given frame is established. We also give some examples to show that the characterization of g -dual frames for Riesz bases in Hilbert spaces is not satisfied in general Hilbert C∗-modules.
    Keywords: Frame, g-dual frame, Hilbert C?-module
  • Sumit Chandok, Huaping Huang *, Stojan Radenovic Pages 81-89
    Compared with the previous work, the aim of this paper is to introduce the more general concept of the generalized F-Suzuki type contraction mappings in b-metric spaces, and to establish some fixed point theorems in the setting of b-metric spaces. Our main results unify, complement and generalize the previous works in the existing literature.
    Keywords: Fixed point, Generalized F -Suzuki contraction, b-metric space
  • Fatemeh Golfarshchi *, Ali Asghar Khalilzadeh Pages 91-97
    Let A be a unital C∗-algebra which has a faithful state. If φ:A→A is a unital linear map which is bijective and invertibility preserving or surjective and spectral radius preserving, then φ is a Jordan isomorphism. Also, we discuss other types of linear preserver maps on A.
    Keywords: C?-algebra, Hilbert C?-module, Invertibility preserving, Spectral radius preserving, Jordan isomorphism
  • Rashwan Ahmed Rashwan*, Hasanen Abuel-Magd Hammad Pages 99-113
    In this paper, we present a new concept of random contraction and prove a coupled random fixed point theorem under this condition which generalizes stochastic Banach contraction principle. Finally, we apply our contraction to obtain a solution of random nonlinear integral equations and we present a numerical example.
    Keywords: Coupled random fixed point, varphi-contraction, Polish space, Random nonlinear integral equations
  • Josefina Alvarez, Carolina Espinoza-Villalva, Martha Guzman-Partida* Pages 115-132
    The so called integrating factor method, used to find solutions of ordinary differential equations of a certain type, is well known. In this article, we extend it to equations with values in a Banach space. Besides being of interest in itself, this extension will give us the opportunity to touch on a few topics that are not usually found in the relevant literature. Our presentation includes various illustrations of our results.
    Keywords: Banach spaces, Cauchy-Riemann integral, Exponential function
  • Arzu Akgul * Pages 133-143
    In the present work, the author determines some coefficient bounds for functions in a new class of analytic and bi-univalent functions, which are introduced by using of polylogarithmic functions. The presented results in this paper one the generalization of the recent works of Srivastava et al. [26], Frasin and Aouf [13] and Siregar and Darus [25].
    Keywords: Analytic functions, Univalent functions, Bi-univalent functions, Taylor-Maclaurin series, Koebe function, Starlike, convex functions, Coefficient bounds, Polylogarithm functions